Supercritical self-avoiding walks are space-filling
Annales de l'I.H.P. Probabilités et statistiques, Volume 50 (2014) no. 2, p. 315-326

In this article, we consider the following model of self-avoiding walk: the probability of a self-avoiding trajectory γ between two points on the boundary of a finite subdomain of d is proportional to μ -length(γ) . When μ is supercritical (i.e. μ<μ c where μ c is the connective constant of the lattice), we show that the random trajectory becomes space-filling when taking the scaling limit.

Dans cet article, nous considérons le modèle suivant de marches auto-évitantes : la probabilité d’une trajectoire auto-évitante γ entre deux points fixés d’un sous-domaine fini de d est proportionnelle à μ -length(γ) . Lorsque le paramètre μ est supercritique (i.e. μ<μ c ou μ c est la constante de connectivité du réseau), nous prouvons que la trajectoire aléatoire remplit l’espace lorsque l’on considère la limite d’échelle du modèle.

Classification:  60K35,  60C05,  82C41
Keywords: self avoiding walk, connective constant
     author = {Duminil-Copin, Hugo and Kozma, Gady and Yadin, Ariel},
     title = {Supercritical self-avoiding walks are space-filling},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {50},
     number = {2},
     year = {2014},
     pages = {315-326},
     doi = {10.1214/12-AIHP528},
     zbl = {1292.60096},
     mrnumber = {3189073},
     language = {en},
     url = {}
Duminil-Copin, Hugo; Kozma, Gady; Yadin, Ariel. Supercritical self-avoiding walks are space-filling. Annales de l'I.H.P. Probabilités et statistiques, Volume 50 (2014) no. 2, pp. 315-326. doi : 10.1214/12-AIHP528.

[1] R. Bauerschmidt, H. Duminil-Copin, J. Goodman and G. Slade. Lectures on self-avoiding-walks. In Probability and Statistical Physics in Two and More Dimensions 395-467. D. Ellwood, C. Newman, V. Sidoravicius and W. Werner (Eds). Clay Math. Proc. 15. Amer. Math. Soc., Providence, RI, 2012. Available at arXiv:1109.1549. | MR 3025395

[2] D. C. Brydges, A. Dahlqvist and G. Slade. The strong interaction limit of continuous-time weakly self-avoiding walk. Preprint. Available at arXiv:1104.3731. | Zbl 1246.82042

[3] D. C. Brydges, J. Z. Imbrie and G. Slade. Functional integral representations for self-avoiding walk. Probab. Surv. 6 (2009) 34-61. Available at | MR 2525670 | Zbl 1193.82014

[4] D. C. Brydges and G. Slade. Renormalisation group analysis of weakly self-avoiding walk in dimensions four and higher. In Proceedings of the International Congress of Mathematicians 2232-2257. Hindustian Book Agency, New Delhi. Available at arXiv:1003.4484. | MR 2827969 | Zbl 1230.82028

[5] D. C. Brydges and T. Spencer. Self-avoiding walk in 5 or more dimensions. Comm. Math. Phys. 97(1-2) (1985) 125-148. Available at | MR 782962 | Zbl 0575.60099

[6] H. Duminil-Copin and A. Hammond. Self-avoiding walk is sub-ballistic. Preprint. Available at arXiv:1205.0401. | MR 3117515 | Zbl 1277.82027

[7] H. Duminil-Copin and S. Smirnov. The connective constant of the honeycomb lattice equals 2+2. Ann. of Math. (2) 175(3) (2012) 1653-1665. | MR 2912714 | Zbl 1253.82012

[8] P. Flory. Principles of Polymer Chemistry. Cornell University Press, Ithaca, 1953.

[9] G. Grimmett. Percolation. Springer, Berlin, 1999. | MR 1707339 | Zbl 0926.60004

[10] J. M. Hammersley and D. J. A. Welsh. Further results on the rate of convergence to the connective constant of the hypercubical lattice. Quart. J. Math. Oxford Ser. (2) 13 (1962) 108-110. Available at | MR 139535 | Zbl 0123.00304

[11] T. Hara and G. Slade. Critical behaviour of self-avoiding walk in five or more dimensions. Bull. Amer. Math. Soc. (N.S.) 25(2) (1991) 417-423. Available at | MR 1093059 | Zbl 0728.60103

[12] T. Hara and G. Slade. Self-avoiding walk in five or more dimensions. I. The critical behaviour. Comm. Math. Phys. 147(1) (1992) 101-136. Available at | MR 1171762 | Zbl 0755.60053

[13] G. H. Hardy and S. Ramanujan. The normal number of prime factors of a number n. Quart. J. Pure Appl. Math. 48 (1917) 76-92. | JFM 46.0262.03

[14] D. Ioffe. Ornstein-Zernike behaviour and analyticity of shapes for self-avoiding walks on 𝐙 d . Markov Process. Related Fields 4(3) (1998) 323-350. | MR 1670027 | Zbl 0924.60086

[15] G. F. Lawler, O. Schramm and W. Werner. On the scaling limit of planar self-avoiding walk. In Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot, Part 2 339-364. Proc. Sympos. Pure Math. 72. Amer. Math. Soc., Providence, RI, 2004. Available at arXiv:math/0204277. | MR 2112127 | Zbl 1069.60089

[16] N. Madras and G. Slade. The Self-Avoiding Walk. Probability and Its Applications. Birkhäuser, Boston, MA, 1993. | MR 1197356 | Zbl 0872.60076

[17] S. Smirnov. Towards conformal invariance of 2D lattice models. In International Congress of Mathematicians, Vol. II 1421-1451. Eur. Math. Soc., Zürich, 2006. Available at arXiv:0708.0032. | MR 2275653 | Zbl 1112.82014